Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest Timehealsall

Differin scarring?

Recommended Posts

Guest Timehealsall

I have read on this site that a lot of people have noticed scarring from retin a. Since differin is a retinoid, i was wondering if anyone knows if differin can also cause scarring? I am talking about .3 percent and .1 percent?

Share this post


Link to post
Share on other sites
I have read on this site that a lot of people have noticed scarring from retin a. Since differin is a retinoid, i was wondering if anyone knows if differin can also cause scarring? I am talking about .3 percent and .1 percent?

Lol, ironically I'm using Retin-A Micro now but I used to use Differin - and I only used it for 3 months. For me Differin gel 0.03% didn't cause any scarring on me. My skin normally heals with scars (even before and after using Differin) anyway.

Honestly, Differin helped clear up some of my acne, and I had no side effects from using it, so I really liked it. However my derm didn't want me to continue on it so I stopped using it after I ran out.

Share this post


Link to post
Share on other sites
Guest Timehealsall

when you say your "scarring" cleared up, are you talking about the pigmentation? Or are you talking about actualy indents in your skin, i.e. icepick scars, boxcar etc.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×